# SDR CALA2025120811869

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DEFORMED.  REMOVED, FABRICATED, AND INSTALLED NEW AFT CARGO DOOR EXTERNAL SKIN IAW SRM 51-40-02-0G-0 SRM 52-30-01-2R-3 AND DWG#146A6110.
